# SDR V0XD20200203003

- Difficulty date: January 17, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANS COWL INBD ANGLE WEDGE CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED R/H LOWER TRANSCOWL I/B STANDOFF (P/N: 624-2082-201) IAW CRJ700 SRM 51-42-13 AND 51-42-22.
